# SDR SWAA073429

- Difficulty date: July 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 47,137 hours, 40,668 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RIGHT WING NR 5 GROUND SPOILER INBOARD ACTUATOR FWD ATTACH LUG CRACKED.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
